# SDR AALA970574

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON 740 CASTING AT SKIN ATTACHMENT BETWEEN STR 27R AND STR 28R.  INSTALLED NEW CASTING PER 51-10-01.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
